MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP; M3-DERMAL

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP; M3-DERMAL
Catalog Number 33510
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report is 1 of 2 for the cryosolutions pen used during this event and is linked to mfg number 3014334038-2024-00136: a facility reported that the user tried to connect a new cartridge to the cryosolutions pen/cryosolutions set with 1 cartridge/1mm tip (33510) and the contents of the cartridge started spilling/spewed out.The customer suspects that the defect is the pen.It was reported that no patient injury occurred.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The cryosolutions set with 1 cartridge/1mm tip (33510) was not returned for evaluation after several good faith effort attempts have been made to retrieve the product; therefore, and evaluation of the device could not performed.The device history record (dhr) was reviewed and no abnormalities related to the reported issue were identified.The product serial number indicates a manufacture date of 2019.Damage to the o-ring may occur due to wear over multiple years of use.Gas can also escape if a new cartridge is installed incompletely.The cartridge must be screwed in quickly and completely.Protective gloves must always be worn when handling cryosolutions products.A definitive root cause of the reported issues could not be determined.If addition relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP
Common Device Name
M3-DERMAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19611633
Report Number3014334038-2024-00126
Device Sequence Number20368617
Product Code GEH
UDI-Device Identifier10381780171898
UDI-Public10381780171898
Combination Product (Y/N)N
PMA/510(K) Number
K091721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown